# SDR IPXA2015100994579

- Difficulty date: September 24, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, SCREW PULLING THRU UPPER SKIN OF LT INBD FLAP REPAIRED LT INBD FLAP SKIN XIFH269-282 IAW SRM 57-00-01, REPAIR 1, FIG 201.
